My 8 yr old niece has been on Trileptal and has since been put on Ritalin in the past year. She only takes the Ritalin (as per prescribed by her doctor) when she is in school. She has not taken over it over the summer holiday. She has become severly obsessed with ideas and anything she thinks she has done wrong. For example if you tell her not to shrug her shoulders she will think and talk about it all day and ask all day "Did I just shrug my shoulders"? She is totally consumed with worry of some sort through out the day. Does anyone have any suggestions or thoughts? We are very worried about her and until she has her doctor's appointment we are trying to understand her. Thank you for any thoughts and ideas!
15 Aug 2009
So, she's taking Trileptal and Ritalin during school year, but only Trileptal in the summer? Well, she could be developing some sort of side effect from nottaking the two together. Was she acting like this BEFORE stopping the Ritalin? Also, she may need to have her doseages adjusted; that's pretty common in children and adolescents. My third idea is that she might be developing some sort of obsessive-compulsive symptoms. I would definantly speak to her doctor about all of these concerns. Good luck and God bless.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... am having these weird side effects or i don't know what to call it?? About 25-30 minutes after i take the Adderall, I get super red hands, ...
4 answers • 18 Jan 2010
my mom tells me that i was on it as a child but i really cant remember alot of things after a stroke in 2006.im trying to figure out if i could be ...
1 answer • 4 Oct 2010
... adderall 20mg? My dr changed me from adderall to ritalin due to price increase of adderall
1 answer • 27 Oct 2011
I am 23 y/o male and I have been diagnosed with adhd since I was 6 y/o. During that time, I have been on Ritalin, Strattera, and Adderall. I have ...
5 answers • 20 Jan 2012
... medications (depression, anxiety, mild ADHD) and while I can sympathise, I do worry about her taking Ritalin somedays and not others - prescribed ...
2 answers • 6 May 2013